** TAMIC Officers and Committee Members continue to monitor COVID-19’s potential impact on the 2021 TAMIC Convention & Seminar. Designated committee members are in constant communication with Austin Marriott North Hotel regarding its current protocols. Based on current information, the 2021 TAMIC Convention & Seminar will proceed as planned with a live in-person event on October 18-19, 2021.

Convention Agenda

Please Note: On Monday and Tuesday from 7:00-8:00 am, registered TAMIC guests will enjoy a buffet breakfast. A TAMIC name badge must be worn in order to be served.
SUNDAY – October 17, 2021
12:30 – 5:00 p.m. TAMIC Golf Tournament
No Reception – Dinner is on Your Own
No Convention Registration
MONDAY – October 18, 2021
7:00 – 9:00 a.m. Registration
7:30 – 8:15 a.m. Auditing, Legislative, & Nominating Committee Meetings
8:15 – 8:45 a.m. Business Meeting
(TAMIC Officers, Directors, Committee Members & Voting Delegates)
8:45 – 9:30 a.m. Keynote Speaker: “Embracing the Challenge of Change: Weaken Resistance, Protect Productivity, Drive Positive Outcomes”

Tracy Stock, Achieve Positive Outcomes, LLC

9:30 – 9:45 a.m. BREAK
9:45 – 10:15 a.m. Doug Slape, Chief Deputy Commissioner

Texas Department of Insurance

10:15 – 10:30 a.m. BREAK
10:30 – 11:00 a.m. Steven C. Sliver –  2021/2022 NAMIC Chair
11:00 a.m. – 11:50 a.m. 87th Texas Legislative Update

Jon Schnautz – NAMIC Regional VP – Southwest

Ross Giesinger – Cornerstone Government Affairs

Anne Mazuka – Cornerstone Government Affairs

11:50 a.m – 12:00 p.m. Closing Remarks
12:00 – 1:00 p.m. LUNCH

Seminar Agenda

Monday, October 18, 2021
11:30 a.m. – 1:15 p.m. Registration
12:00 – 1:00 p.m. LUNCH (Included in Registration Fee)

Please Note: A spouse or guest may join you for lunch on Monday for an additional $35.
Include payment with your registration fee or pay at the registration desk.

1:00 p.m. Seminar Begins
1:15 – 2:15 p.m. Seminar & FMDC sessions run concurrently. Seminar

Beyond the Policy: Extra-Contractual Claims (Course ID: 127853)- David Farmer, Curney, Farmer, House, Osuna & Jackson, P.C.

2 hours of Texas CE Ethics Credit


FMDC Session

Planning to Insure Future Generations: What Worked For Grandpa Won’t Work Anymore! (Management Module) – Jack Randall, Randall Resources International, LLC

 2:15 – 2:30 p.m.  BREAK
 2:30 – 3:30 p.m. Seminar

Beyond the Policy: Extra-Contractual Claims – David Farmer, Curney, Farmer, House, Osuna & Jackson, P.C.

(Cont’d)


FMDC Session

How to Make Your Mutual More Attactive to Reinsurers (Operations & Insurance Module) – Jack Randall, Randall Resources International, LLC

 3:30 – 3:45 p.m.  BREAK
 3:45 – 4:45 p.m. Property Subrogation – A Plaintiffs State of Mind        (Course ID: 127668) Barry G. Hasten, Attorney At Law

1 hour Texas CE Credit

 5:00 – 6:00 p.m. Reception (Announcement of Golf Awards)
Dinner is On Your Own
TUESDAY, OCTOBER 19, 2021
8:00 – 9:00 a.m. 2021 Texas Freeze (Course ID: 127815) – Troy Hansen, Leading Edge Claims Service

1 hour TX CE Credit

9:00 – 9:15 a.m. BREAK
9:15 – 10:15 a.m. Wind & Hail Damage (Course ID: 127688) – Robert Dinjar, P.E., Rimkus Consulting Group

1 hour TX CE Credit

10:15 – 10:30 a.m. BREAK
10:30 – 11:30 a.m. Ethics + Best Practices = Great Business (Course ID: 128467) – Slater Elza, Underwood Law Firm

1 hour TX CE Ethics Credit

11:30 – 12:00 p.m. Vendor/Door Prizes Awarded & Closing Remarks 
12:00 p.m. Seminar Concludes